Alert archive / North Carolina / Small Craft Advisories in 2012
Small Craft Advisory 41, NWS Newport/Morehead City, NC
NWS Newport/Morehead City, NC issued this small craft advisory at Apr 25, 2012, 2:59 PM EDT. It took effect at Apr 26, 2012, 4:00 AM EDT. It was in force for 32 hr.
The area
The counties it named.
The facts
- Issued
- Apr 25, 2012, 2:59 PM EDT (18:59 UTC)
- In effect from
- Apr 26, 2012, 4:00 AM EDT
- Expired
- Apr 27, 2012, 12:00 PM EDT
- In force
- 32 hr
- Issued by
- NWS Newport/Morehead City, NC
The text
As transmitted, in the capitals the NWS used until 2016.
965 WHUS72 KMHX 251859 MWWMHX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 259 PM EDT WED APR 25 2012 ...STRONG SOUTHWEST WINDS EXPECTED THURSDAY AND THURSDAY EVENING... .A WARM FRONT WILL LIFT NORTH OF THE NORTH CAROLINA WATERS LATE TONIGHT AND EARLY THURSDAY. BEHIND THE WARM FRONT AND AHEAD OF AN ADVANCING COLD FRONT...STRONG SOUTHWEST WINDS TO 30 KNOTS WILL DEVELOP. THE STRONG WINDS WILL BEGIN TO SLOWLY SUBSIDE AFTER MIDNIGHT THURSDAY NIGHT AS THE COLD FRONT MOVES ACROSS THE WATERS AND WINDS SHIFT TO THE WEST. SEAS WILL BUILD RAPIDLY LATE TONIGHT AND THURSDAY REACHING TO 8 TO 10 FEET BEFORE SUBSIDING LATE FRIDAY. AMZ130-260900- /O.NEW.KMHX.SC.Y.0041.120426T1200Z-120427T0400Z/ ALBEMARLE SOUND- 259 PM EDT WED APR 25 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM THURSDAY TO MIDNIGHT EDT THURSDAY NIGHT... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM THURSDAY TO MIDNIGHT EDT THURSDAY NIGHT. * WINDS...SOUTHWEST 20 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...2 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ135-260900- /O.NEW.KMHX.SC.Y.0041.120426T1200Z-120427T0900Z/ PAMLICO SOUND- 259 PM EDT WED APR 25 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM THURSDAY TO 5 AM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM THURSDAY TO 5 AM EDT FRIDAY. * WINDS...SOUTHWEST 25 TO 30 KT WITH GUSTS UP TO 35 KT. * SEAS...2 TO 3 FEET WITH WAVES UP TO 4 FEET EASTERN PORTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ152-154-260900- /O.NEW.KMHX.SC.Y.0041.120426T0800Z-120428T0000Z/ S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM- S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY- 259 PM EDT WED APR 25 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM THURSDAY TO 8 PM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM THURSDAY TO 8 PM EDT FRIDAY. * WINDS...SOUTHWEST 20 TO 30 KT WITH GUSTS UP TO 35 KT. * SEAS...7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ150-260900- /O.NEW.KMHX.SC.Y.0041.120426T1500Z-120427T0900Z/ S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM- 259 PM EDT WED APR 25 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THURSDAY TO 5 AM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 AM THURSDAY TO 5 AM EDT FRIDAY. * WINDS...SOUTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...4 TO 6 FEET OUTER WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ156-158-260900- /O.NEW.KMHX.SC.Y.0041.120426T0800Z-120427T1800Z/ S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM- S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM- 259 PM EDT WED APR 25 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM THURSDAY TO 2 PM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM THURSDAY TO 2 PM EDT FRIDAY. * WINDS...SOUTHWEST 20 TO 30 KT WITH GUSTS UP TO 35 KT. * SEAS...7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
5 follow-up statements
866 WHUS72 KMHX 260811 MWWMHX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 411 AM EDT THU APR 26 2012 ...STRONG SOUTHWEST WINDS EXPECTED THURSDAY AND THURSDAY EVENING... .A WARM FRONT WILL LIFT NORTH OF THE NORTH CAROLINA WATERS EARLY THIS MORNING. BEHIND THE WARM FRONT AND AHEAD OF AN ADVANCING COLD FRONT...STRONG SOUTHWEST WINDS TO 30 KNOTS WILL DEVELOP. THE STRONG WINDS WILL BEGIN TO SLOWLY SUBSIDE AFTER MIDNIGHT THURSDAY NIGHT AS THE COLD FRONT MOVES ACROSS THE WATERS AND WINDS SHIFT TO THE WEST. SEAS WILL BUILD RAPIDLY LATE TONIGHT AND THURSDAY REACHING TO 6 TO 9 FEET BEFORE SUBSIDING LATE FRIDAY. AMZ152-154-262100- /O.CAN.KMHX.SC.Y.0041.000000T0000Z-120428T0000Z/ /O.NEW.KMHX.SC.Y.0042.120426T1200Z-120427T2100Z/ S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM- S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY- 411 AM EDT THU APR 26 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 5 PM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 5 PM EDT FRIDAY. * WINDS...SOUTHWEST 20 TO 30 KT WITH GUSTS UP TO 35 KT. * SEAS...6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ156-158-262100- /O.CAN.KMHX.SC.Y.0041.000000T0000Z-120427T1800Z/ /O.NEW.KMHX.SC.Y.0042.120426T1000Z-120427T1800Z/ S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM- S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM- 411 AM EDT THU APR 26 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 PM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 2 PM EDT FRIDAY. * WINDS...SOUTHWEST 20 TO 30 KT WITH GUSTS UP TO 35 KT. * SEAS...6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ130-262100- /O.EXT.KMHX.SC.Y.0041.120426T1500Z-120427T0400Z/ ALBEMARLE SOUND- 411 AM EDT THU APR 26 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 11 AM THIS MORNING TO MIDNIGHT EDT TONIGHT... * WINDS...SOUTHWEST 20 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ135-262100- /O.EXT.KMHX.SC.Y.0041.120426T1200Z-120427T0600Z/ PAMLICO SOUND- 411 AM EDT THU APR 26 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 AM THIS MORNING TO 2 AM EDT FRIDAY... * WINDS...SOUTHWEST 25 TO 30 KT WITH GUSTS UP TO 35 KT. * SEAS...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ150-262100- /O.EXT.KMHX.SC.Y.0041.120426T1500Z-120427T0600Z/ S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM- 411 AM EDT THU APR 26 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 11 AM THIS MORNING TO 2 AM EDT FRIDAY... * WINDS...SOUTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
400 WHUS72 KMHX 261938 MWWMHX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 338 PM EDT THU APR 26 2012 ...STRONG SOUTHWEST WINDS EXPECTED THIS EVENING AND TONIGHT... .STRONG SOUTHWEST WINDS WILL CONTINUE AHEAD OF AN ADVANCING COLD FRONT THIS EVENING AND TONIGHT. THE STRONG WINDS WILL BEGIN TO SLOWLY SUBSIDE EARLY FRIDAY AS THE COLD FRONT MOVES ACROSS THE WATERS AND WINDS SHIFT TO THE WEST. SEAS OF UP TO 7 TO 10 FEET CAN BE EXPECTED BEFORE SUBSIDING LATE FRIDAY. AMZ130-270600- /O.EXT.KMHX.SC.Y.0041.000000T0000Z-120427T0600Z/ ALBEMARLE SOUND- 338 PM EDT THU APR 26 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM EDT FRIDAY... * WINDS...SOUTHWEST 20 TO 25 KT WITH GUSTS UP TO 30 KT. * WAVES...2 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ135-270930- /O.EXT.KMHX.SC.Y.0041.000000T0000Z-120427T1000Z/ PAMLICO SOUND- 338 PM EDT THU APR 26 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT FRIDAY... * WINDS...SOUTHWEST 20 TO 25 KT WITH GUSTS UP TO 35 KT. * WAVES...2 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ150-270930- /O.EXT.KMHX.SC.Y.0041.000000T0000Z-120427T2100Z/ S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM- 338 PM EDT THU APR 26 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EDT FRIDAY... * WINDS...SOUTHWEST 25 T0 30 KT WITH GUSTS UP TO 35 KT. * SEAS...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ156-158-270930- /O.EXT.KMHX.SC.Y.0042.000000T0000Z-120427T2100Z/ S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM- S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM- 338 PM EDT THU APR 26 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EDT FRIDAY... * WINDS...SOUTHWEST 25 TO 30 KT WITH GUSTS UP TO 35 KT. * SEAS...BUILDING TO AS HIGH AS 7 TO 10 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ152-154-270930- /O.CON.KMHX.SC.Y.0042.000000T0000Z-120427T2100Z/ S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM- S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY- 338 PM EDT THU APR 26 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT FRIDAY... * WINDS...SOUTHWEST 25 TO 30 KT WITH GUSTS UP TO 35 KT. * SEAS...BUILDING TO AS HIGH AS 7 TO 10 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
082 WHUS72 KMHX 262301 MWWMHX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 701 PM EDT THU APR 26 2012 ...STRONG SOUTHWEST WINDS EXPECTED THIS EVENING AND TONIGHT... .STRONG SOUTHWEST WINDS WILL CONTINUE AHEAD OF AN ADVANCING COLD FRONT THIS EVENING AND TONIGHT. WINDS WILL SHIFT TO THE NORTHWEST AND NORTH LATE TONIGHT AND EARLY FRIDAY...THEN THE WINDS WILL BEGIN TO FRIDAY AFTERNOON AS THE COLD FRONT STALLS SOUTH OF THE WATERS AND HIGH PRESSURE BUILDS OVER THE AREA. SEAS OF UP TO 7 TO 10 FEET CAN BE EXPECTED BEFORE SUBSIDING LATE FRIDAY. AMZ130-270900- /O.EXT.KMHX.SC.Y.0041.000000T0000Z-120427T1500Z/ ALBEMARLE SOUND- 701 PM EDT THU APR 26 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EDT FRIDAY... * WINDS...SOUTHWEST 20 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS THIS EVENING SHIFTING TO NORTH 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS LATE TONIGHT AND EARLY FRIDAY. * WAVES...2 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ135-270900- /O.EXT.KMHX.SC.Y.0041.000000T0000Z-120427T1500Z/ PAMLICO SOUND- 701 PM EDT THU APR 26 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EDT FRIDAY... * WINDS...SOUTHWEST 20 TO 25 KNOTS WITH GUSTS UP TO 35 KNOTS THIS EVENING SHIFTING TO NORTH 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS LATE TONIGHT AND EARLY FRIDAY. * WAVES...3 TO 4 FEET THIS EVENING THEN 2 TO 3 FEET LATE TONIGHT AND EARLY FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ150-270900- /O.CON.KMHX.SC.Y.0041.000000T0000Z-120427T2100Z/ S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM- 701 PM EDT THU APR 26 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT FRIDAY... * WINDS...SOUTHWEST 20 TO 25 KNOTS WITH GUSTS UP TO 35 KNOTS THIS EVENING SHIFTING TO NORTH 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS LATE TONIGHT AND EARLY FRIDAY. * SEAS...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ152-154-270900- /O.CON.KMHX.SC.Y.0042.000000T0000Z-120427T2100Z/ S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM- S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY- 701 PM EDT THU APR 26 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT FRIDAY... * WINDS...SOUTHWEST 20 TO 25 KNOTS WITH GUSTS UP TO 35 KNOTS THIS EVENING SHIFTING TO NORTH 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS LATE TONIGHT AND EARLY FRIDAY. * SEAS...7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ156-158-270900- /O.CON.KMHX.SC.Y.0042.000000T0000Z-120427T2100Z/ S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM- S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM- 701 PM EDT THU APR 26 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT FRIDAY... * WINDS...SOUTHWEST 20 TO 25 KNOTS WITH GUSTS UP TO 35 KNOTS THIS EVENING SHIFTING TO NORTHWEST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS LATE TONIGHT AND EARLY FRIDAY. * SEAS...7 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
852 WHUS72 KMHX 270827 MWWMHX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 427 AM EDT FRI APR 27 2012 ...GUSTS NORTH WINDS EXPECTED THIS MORNING... .WINDS WILL SHIFT TO NORTH BEHIND A COLD FRONT EARLY THIS MORNING WITH FREQUENT GUSTS TO 25 KNOTS EXPECTED UNTIL AFTERNOON. SEAS OF UP TO 7 FEET THIS MORNING WILL SUBSIDE BELOW 6 FEET THIS AFTERNOON. AMZ130-271500- /O.CON.KMHX.SC.Y.0041.000000T0000Z-120427T1500Z/ ALBEMARLE SOUND- 427 AM EDT FRI APR 27 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT THIS MORNING... * WINDS...NORTH 15 TO 20 KT WITH GUSTS UP TO 30 KT. * WAVES...2 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ135-271500- /O.CON.KMHX.SC.Y.0041.000000T0000Z-120427T1500Z/ PAMLICO SOUND- 427 AM EDT FRI APR 27 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT THIS MORNING... * WINDS...NORTH 15 TO 20 KT WITH GUSTS UP TO 25 KT. * WAVES...2 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ150-272100- /O.CON.KMHX.SC.Y.0041.000000T0000Z-120427T2100Z/ S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM- 427 AM EDT FRI APR 27 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... * WINDS...NORTH 15 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ152-154-272100- /O.CON.KMHX.SC.Y.0042.000000T0000Z-120427T2100Z/ S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM- S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY- 427 AM EDT FRI APR 27 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... * WINDS...NORTH 15 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ156-158-272100- /O.CON.KMHX.SC.Y.0042.000000T0000Z-120427T2100Z/ S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM- S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM- 427 AM EDT FRI APR 27 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... * WINDS...NORTH 15 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
342 WHUS72 KMHX 271438 MWWMHX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 1038 AM EDT FRI APR 27 2012 ...GUSTS NORTH WINDS EXPECTED THIS MORNING... .WINDS WILL SHIFT TO NORTH BEHIND A COLD FRONT TODAY WITH FREQUENT GUSTS TO 25 KNOTS EXPECTED BRIEFLY BEHIND IT AS IT PASSES. SEAS OF UP TO 6 FEET WILL SLOWLY SUBSIDE MOST LOCATIONS TODAY. AMZ130-271545- /O.CAN.KMHX.SC.Y.0041.000000T0000Z-120427T1500Z/ ALBEMARLE SOUND- 1038 AM EDT FRI APR 27 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS CANCELLED THE SMALL CRAFT ADVISORY. THE SURGE OF STRONG GUSTY WINDS BEHIND THE COLD FRONT HAS SUBSIDED BELOW 25 KT...THEREFORE THE ADVISORY HAS BEEN CANCELLED. $$ AMZ150-271545- /O.CAN.KMHX.SC.Y.0041.000000T0000Z-120427T2100Z/ S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM- 1038 AM EDT FRI APR 27 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS CANCELLED THE SMALL CRAFT ADVISORY. THE SURGE OF STRONG GUSTY WINDS BEHIND THE COLD FRONT HAS SUBSIDED BELOW 25 KT...THEREFORE THE ADVISORY HAS BEEN CANCELLED. $$ AMZ135-271600- /O.EXT.KMHX.SC.Y.0041.000000T0000Z-120427T1600Z/ PAMLICO SOUND- 1038 AM EDT FRI APR 27 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON EDT TODAY... * WINDS...NORTH 10 TO 20 KT WITH GUSTS UP TO 25 KT. * WAVES...2 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ152-154-272245- /O.EXT.KMHX.SC.Y.0042.000000T0000Z-120427T2300Z/ S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM- S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY- 1038 AM EDT FRI APR 27 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EDT THIS EVENING... * WINDS...NORTH 10 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ156-158-271800- /O.EXT.KMHX.SC.Y.0042.000000T0000Z-120427T1800Z/ S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM- S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM- 1038 AM EDT FRI APR 27 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... * WINDS...NORTH 10 TO 15 KT WITH GUSTS UP TO 20 KT. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ RSB
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before this small craft advisory went out at Apr 25, 1:41 PM EDT, 1 hour 18 minutes earlier.
Area forecast discussion, Apr 25, 1:41 PM EDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 141 PM EDT WED APR 25 2012 .SYNOPSIS... HIGH PRESSURE BUILDS SOUTH OF THE AREA TODAY. A DEVELOPING WARM FRONT WILL LIFT NORTH ACROSS THE AREA LATE TONIGHT. A COLD FRONT WILL MOVE INTO THE AREA THURSDAY NIGHT THEN STALL OVER OR JUST SOUTH OF THE REGION FRIDAY. THE FRONT WILL REMAIN NEAR OR JUST SOUTH OF THE AREA SATURDAY AND SUNDAY AND IS FORECAST TO MOVE SOUTH OF THE REGION SUNDAY NIGHT. HIGH PRESSURE IS FORECAST TO BUILD INTO THE AREA FROM THE NORTH TUESDAY AND WEDNESDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... AS OF 140 PM WEDNESDAY...LIGHT PRECIPITATION HAS ENDED AND CLOUDS HAVE DISSIPATED AS FORECAST WITH MOSTLY SUNNY SKIES EXPECTED ACROSS EASTERN NC FOR THE REMAINDER OF THE DAYLIGHT HOURS OUTSIDE OF A FEW BRIEF PERIODS OF MOSTLY CLOUDY SKIES AS INSTABILITY CUMULUS DEVELOPS. FORECAST HIGHS IN THE LOWER 70S INLAND ON TRACK. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 AM THURSDAY/... BACKING UPPER FLOW WILL HELP PROPEL A SFC WARM FRONT NORTH THRU THE AREA RESULTING IN MOCLDY AND MILDER CONDITIONS TONIGHT. BEST FORCING FOR PCPN PASSES BY TO THE NORTH TONIGHT BUT A FEW SHOWERS MAY GRAZE NORTHERN FCST AREA AFTER MIDNIGHT. LOW TEMPS WILL BE HELD UP IN THE MID 50S INLAND WITH LOWER 60S CLOSER AT THE COAST. && .LONG TERM /THURSDAY THROUGH TUESDAY/... AS OF 315 AM WED...A STRONG SHORTWAVE WILL DIVE SOUTHEASTWARD OUT OF CENTRAL CANADA WED NIGHT/THU WITH ASSOC SFC LOW MOVING ACROSS THE OHIO RIVER VALLEY AND MID ATLANTIC. BEST FORCING REMAINS N OF THE AREA THU WITH THE REGION IN THE WARM SECTOR. HIGHEST POPS REMAIN N OF THE AREA CLOSER TO THE SFC LOW WHERE BETTER UPPER LEVEL SUPPORT WILL EXIST BUT CAN'T RULE OUT ISOL TO SCT SHOWERS/TSTMS DEVELOPING AS THE AIRMASS DESTABILIZES. SHORTWAVE TROUGH WILL PUSH OFFSHORE THU NIGHT WITH A COLD FRONT PUSHING S INTO THE AREA FIRST THING FRI MORNING. MODELS STILL NOT TOO IMPRESSIVE WITH QPF SO HAVE KEPT POPS LESS THAN 30 PERCENT. THE FRONT IS PROGGED TO REMAIN STALLED ACROSS OR JUST S OF THE AREA FRI THROUGH LATE SAT. MODELS STILL STRUGGLING SOME IN HANDLING A SRN STREAM SHORTWAVE TROUGH MERGING WITH NRN STREAM ENERGY LATE FRI/FRI NIGHT BUT THE MOST CONSISTENT SOLUTIONS PINPOINT BEST CHANCE FOR ADDITIONAL PCPN WILL OCCUR FRI NIGHT. A MUCH STRONGER NRN STREAM UPPER TROUGH APPROACHES LATE IN THE WEEKEND BRINGING ANOTHER CHANCE OF SHOWERS WITH A COLD FRONT PUSHING S ACROSS THE AREA. MODELS ARE A FASTER WITH THE FRONT NOW MOVING THROUGH EARLY SUN. UNCERTAINTY CONTINUES EARLY NEXT WEEK AS ECMWF HANGS THE FRONT UP NEAR THE AREA MON WHILE THE GFS HAS STRONGER HIGH PRES BUILDING IN FROM THE N WITH THE FRONT WELL S OF THE REGION. && .AVIATION /18Z WEDNESDAY THROUGH MONDAY/... SHORT TERM /THROUGH 18Z THURSDAY/... AS OF 140 PM WEDNESDAY...VFR CONDITIONS EXPECTED THROUGH THE TAF PERIOD. A DEVELOPING WARM FRONT IS FORECAST TO MOVE ACROSS THE TAF SITES OVERNIGHT BUT ANY ORGANIZED PRECIPITATION IS FORECAST TO OCCUR NORTH OF THE TAF SITES WITH CEILINGS AND VISIBILITIES REMAINING VFR. ON THURSDAY WIDELY SCATTERED SHOWERS AND THUNDERSTORMS MAY OCCUR BUT COVERAGE WILL BE SMALL. MAIN STORY WILL BE STRONG SW WINDS WHICH WILL GUST AT TIMES TO 30 KT. LONG TERM /THURSDAY NIGHT THROUGH SUNDAY/... AS OF 315 AM WED...VFR EXPECTED THU WITH MAIN PCPN REMAINING N OF THE AREA NEAR AN AREA OF LOW PRES PASSING ACROSS THE MASON- DIXON...HOWEVER STRONG SWLY FLOW WILL DEVELOP THU AND EXPECT GUSTS AROUND 25 KT. A TRAILING COLD FRONT WILL DROP INTO THE REGION EARLY FRI...WITH A CHC FOR A FEW SHRA. NLY FLOW BEHIND THE FRONT BRING STRONG LOW LEVEL INVERSION AND COULD SEE CIGS DROPPING TO IFR FRI AND PERSIST FRI NIGHT AS SHORTWAVE ENERGY PASSING ACROSS THE REGION BRINGING ANOTHER CHC OF SHOWERS. CIGS EXPECTED TO IMPROVE SAT...FOLLOWED BY YET ANOTHER COLD FRONT DROPPING INTO THE REGION SUN BRINGING A CHANCE OF SHOWERS WITH REDUCED CIGS. && .MARINE... SHORT TERM /THROUGH TONIGHT/ AS OF 140 PM WEDNESDAY...CURRENT OBSERVATIONS INDICATE WESTERLY FLOW AROUND 15 KT WITH 2-4 FT SEAS ACROSS THE NC WATERS THIS MORNING. THE WINDS ARE FORECAST TO BACK TO THE SW WITH LITTLE CHANGE IN SPEED OR WAVE HEIGHTS EXPECTED THIS AFTERNOON IN RESPONSE TO HIGH PRESSURE BUILDING SOUTH OF THE AREA. SMALL CRAFT ADVISORIES WILL BE ISSUED A LITTLE LATER THIS AFTERNOON FOR INCREASING SW WINDS LATE TONIGHT INTO THURSDAY EVENING WITH SUSTAINED SPEEDS OF 25-30 KT EXPECTED. SEAS WILL BUILD TO 8-10 FEET ON THURSDAY. THE WINDS AND SEAS WILL INCREASE AFTER A DEVELOPING WARM FRONT LIFTS NORTH OF THE AREA LATE TONIGHT. LONG TERM /THURSDAY THROUGH SUNDAY/... AS OF 315 AM WED...SWLY FLOW WILL INCREASE QUICKLY THU MORNING AS LOW PRES PASSES TO THE N. WINDS EXPECTED AROUND 20 TO 30 KTS THU/THU EVENING AND COULD REACH GALE FORCE...ESPECIALLY IN GUSTS...THU AFTN. SEAS EXPECTED TO REACH 7-10 FT OUTER CENTRAL AND SRN WATERS AND 4-7 FT NRN WATERS PEAKING SAT EVENING. A TRAILING COLD FRONT DROPS INTO THE REGION EARLY FRI AND STALLS NEAR OR JUST S OF THE REGION THROUGH SAT NIGHT WITH WINDS AOB 15 KT THROUGH THE PERIOD. SEAS EXPECTED TO SUBSIDE TO BLO 6 FT ALL WATERS BY FRIDAY AFTERNOON AND REMAIN AROUND 2-5 FT THROUGH SAT NIGHT. ANOTHER COLD FRONT IS PROGGED TO DROP THROUGH THE AREA SUN WITH NLY WINDS UP TO 20 KT AND SEAS BUILDING TO 3-6 FT...HIGHEST NRN WATERS. && .MHX WATCHES/WARNINGS/ADVISORIES... NC...NONE. MARINE...NONE. && SYNOPSIS...BTC/JME NEAR TERM...BTC/JME SHORT TERM...BTC LONG TERM...SK AVIATION...BTC/SK MARINE...BTC/JME/SK
Hazardous weather outlook, Apr 25, 4:56 AM EDT, 10 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK FOR EASTERN NORTH CAROLINA NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 456 AM EDT WED APR 25 2012 NCZ029-044>047-079>081-090>095-098-103-104-260900- MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT- MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO-CARTERET-ONSLOW- OUTER BANKS DARE-OUTER BANKS HYDE- 456 AM EDT WED APR 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Newport/Morehead City, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 5:16 PM EDT | Rip Current Statement | MHX | 27 hr |
Nearby
Small Craft Advisories in North Carolina, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.